Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The intersection of the free maximal ideals in a complete space


Author: Stewart M. Robinson
Journal: Proc. Amer. Math. Soc. 17 (1966), 468-469
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9939-1966-0188974-8
MathSciNet review: 0188974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188974-8
Article copyright: © Copyright 1966 American Mathematical Society